Frequently bought with...
- $599Buy 1, Get 1 50% OFF
- $599earn points
- Flonase Allergy Relief Spray ....54 fl oz$2299$26.99earn points
- Provides temporary relief of severe sinus and cold symptoms
- Each caplet contains 325 mg of the pain reliever acetaminophen
- 5 mg of the nasal decongestant phenylephrine
- 200 mg of the expectorant guaifenesin
- Relieves headache, sinus congestion/pressure, and nasal and chest congestion
- Reduces fever and aches and pains
- Non-drowsy formula for daytime
- Cool burst
Tylenol Sinus Congestion and Pain Severe Caplets with Cool Burst flavor, offer temporary relief of symptoms associated with hay fever or other respiratory allergies, and the common cold, including headache, sinus congestion and pressure, nasal congestion, chest congestion, and minor aches and pains. Each Cool Burst caplet contains 325 mg of the pain reliever acetaminophen, 5 mg of the nasal decongestant phenylephrine, and 200 mg of the expectorant guaifenesin. When taken as directed, Tylenol Sinus Congestion and Pain Severe Caplets can help decongest sinus openings and passages, promote sinus drainage, help clear nasal passages, and temporarily reduce fever.
Questions call 1-877-895-3665 (toll-free) or 215-273-2755Do not take more than directed (see overdose warning) Adults and children 12 years and over
- Take 2 caplets every 4 hours
- Swallow whole - do not crush, chew or dissolve
- Do not take more than 10 caplets in 24 hours
- Ask a doctor
Each caplet contains: sodium 3 mg Store between 20 - 25°C (68 - 77°F), Each caplet contains: sodium 3 mg Store between 20 - 25°C (68 - 77°F)
©Johnson & Johnson
- More than 4000 mg of acetaminophen in 24 hours
- With other drugs containing acetaminophen
- 3 or more alcoholic drinks every day while using this product
- With any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist
- If you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask a doctor or pharmacist before taking this product
- If you have ever had and allergic reaction to this product or an of its ingredients
- Liver disease
- Heart disease
- High blood pressure
- Thyroid disease
- Trouble urinating due to an enlarged prostate gland
- Persistent or chronic couch such as occurs with smoking, asthma, chronic bronchitis, or emphysema
- Cough that occurs with too much phlegm (mucus)
- Nervousness, dizziness, or sleeplessness occur
- Pain, nasal congestion or cough gets worse or lasts more than 7 days
- Fever gets worse or lasts more than 3 days
- Redness or swelling is present
- New symptoms occur
- Cough comes back or occurs with rash or headache that lasts
Keep out of reach of children.
Overdose warning: Taking more than the recommended dose (overdose) may cause liver damage. In case of overdose, get medical help or contact a Poison Control Center right away. (1-800-222-1222) Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms..
This product has no shipping restrictions.
Shipping Weight (in lbs): 0.08
Product in inches (LxWxH): 0.8x 4.55x 2.95
Item Code: 413557
Customers who bought this also bought...
- Benadryl Allergy Dye-Free Liq...24 capsules$599earn points
- Priced Per StoreBuy 1, Get 1 50% OFF
- $999earn points